MAUDE Adverse Event Report: THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC SURGICAL ROBOT

THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC SURGICAL ROBOT
Model Number 108757
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery,that the distal medial resection was larger than planned.As a result it appered that implant placement was not consistent with the approved surgical plan.
 
Additional Manufacturer Narrative
The distal medial resection was not consistent with the pre-operative surgical plan.

Brand Name
TMINI MINIATURE ROBOTIC SYSTEM
Common Device Name
ORTHOPEDIC SURGICAL ROBOT
Manufacturer (Section D)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer (Section G)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer Contact
eytan debbi
541 e. 71st street
6th floor
new york, NY 10021
2127296108
MDR Report Key20092780
Report Number3000719653-2024-00007
Device Sequence Number7736295
Product Code OLO
UDI-Device IdentifierM9461087570
UDI-PublicM9461087570
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K232802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number108757
Device Catalogue Number108757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown